MAUDE Adverse Event Report: BOSTON SCIENTIFIC CORPORATION Sentinel; temporary catheter, embolic protection, transcatheter intracardiac procedures

BOSTON SCIENTIFIC CORPORATION Sentinel; temporary catheter, embolic protection, transcatheter intracardiac procedures
Model Number CMS15-10C-US
Medical Device Problem Code Difficult to Remove (1528)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Date of Event 03/03/2025
Type of Reportable Event Malfunction
Event or Problem Description
It was reported that filter failed to recapture.A transcatheter aortic valve replacement (tavr) procedure was being performed, and a sentinel cerebral embolic protection (cep) device was selected for use.The sentinel cep was inserted, and the distal filter was deployed, however the distal filter could not be retracted, and the filter hoop could not be retracted into the sheath, so it was removed along with the sheath.

Brand Name
Sentinel
Common Device Name
temporary catheter, embolic protection, transcatheter intracardiac procedures
Manufacturer (Section D)
BOSTON SCIENTIFIC CORPORATION
300 boston scientific way
marlborough MA 01752
Manufacturer (Section G)
Boston Scientific Corporation
2546 calle primera
alajuela
CS  
Manufacturer Contact
mark mischke
4100 hamline ave n
arden hills, MN 55112
+1(612)875-7234
MDR Report Key24039190
Report Number2124215-2026-01845
Device Sequence Number16076897
Product Code PUM
UDI-Device Identifier00863229000004
Combination Product (Y/N)N
Initial Reporter CountryJA
PMA/510(K) Number
K192460
Number of Events Summarized1
Summary Report (Y/N)N
Reporter Type Manufacturer
Report Source Other,Foreign,Study,Health Professional,Company Representative
Initial Reporter Occupation Physician
Type of Report Initial,Followup
Report Date (Section B) 09/14/2026
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Expiration Date09/13/2026
Device Model NumberCMS15-10C-US
Device Catalogue NumberCMS15-10C-US
Device Lot Number0034845271
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Was the Report Sent to FDA? No
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/24/2025
Supplement Date Received by Manufacturer08/18/2026
Initial Report FDA Received Date01/12/2026
Supplement Report FDA Received Date09/14/2026
Date Device Manufactured09/13/2024
Is the Device Labeled for Single Use? (Y/N) Yes
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device Initial
Patient Sequence Number1
Patient Age84 YR
Patient SexMale